# SDR QXEA0201440

- Difficulty date: September 15, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,121 hours, 3,763 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Odor
- Condition: Detected
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX- BAD SMELL WAFTING THROUGHOUT CABIN, SEEMS TO BE COMING FROM THE LAVATORY.  FLUSHED AND SERVICED LAVATORY TANK.  NO WAFTING SMELL NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
